# SDR 2001FA0000281

- Difficulty date: July 17, 2001
- Submitted: September 14, 2001
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 65179547
- Condition: Cracked
- Location: Actuator
- Component: Actuator, Boeing
- Component part number: 65178109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HOUSING HAD A CRACK IN THE CENTER OF THE BARREL.
